# SDR C2XA97BT047

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 1A INSPECTION, DURING EMERGENCY LIGHT TEST THE FORWARD THREE EMERGENCY LIGHTS WERE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACKS AT 3WLA AND 29WLA.  OPS CHECKED THE SYSTEM GOOD.  (M)
